# SDR UALA2009052901540

- Difficulty date: May 29, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 44,269 hours, 5,373 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN BS 400-420 STR 27L-28L HAS A DENT, 2X2 INCHES.  INTERIM BLIND FASTENER REPAIR INSTALLED.  PERMANENT REPAIR NOT TO EXCEED PTC:11,372.
